Home

fd_2

Looking for a way to reduce medication safely?            click here  

fd_2
fd_3a

Have you suddenly stopped your medication?            click here  

fd_3a
fd_1

Do you suffer from side effects?            click here  

fd_1

fd_box1Side effects
Do you suffer from side effects? How can The Road Back help? Click here for more information...

fd_box2Reduce medication
Looking for a way to reduce medication safely? How The Road Back can help .Click here for information...

fd_box3Suddenly stopped?
Have you suddenly stopped your medication? How the Road back can help. Click here for information...

The Road Back Programme Europe

Drug withdrawal

There is hope......there is a solution.........

The Road Back programme is the Number 1 out-patient drug withdrawal programme in the world. Since 1999 we have helped over 40,000 people to become drug-free. Now the drug withdrawal programme is available in Europe in several European languages.

You may have tried to come off of psychotropic medications in the past only to find the withdrawal symptoms are too much to bear. Many people experience panic, anxiety, insomnia, brain zaps or fog, tiredness, headaches, aching all over and flu like symptoms to name just a few. Maybe you have gained weight or simply don't like the way you feel on medication. You may still suffer from anxiety and insomnia and other symptoms even though your medication should handle them.

It is possible to regain control and get your life back!  Thousands of people have already sucessfully completed the drug withdrawal programme.


ALL THE INFORMATION ABOUT THE PROGRAMME IS IN THE FREE E-BOOK
"HOW TO GET OFF PSYCHOACTIVE DRUGS SAFELY" by Jim Harper (updated version 2013)    

Off_Psych_Drugs_Cover_150pxhi 

ORDER YOUR FREE COPY NOW!

This is your first step!

 Fill in your name and email address and the Road Back consultant for your country will send you a FREE digital copy of the e-book.

What is in the book?

•    A complete list of all possible side effects some you may know but others you may not have realised are side effects
•    How you start.
•    What are the 4 simple steps?
•    What are the supplements you will be taking and how will they help you?
•    How to taper successfully with a minimum of side effects.
•    How to start if you are already reducing and experiencing side effects.
•    How to safely reduce time-released medication.
•    How to approach your doctor about drug withdrawal.
•    Why it is not a good idea to stop medication abruptly, but what to do if you have done this already.
•    How to keep everything under control and what to do if you have a bad day.
•    How it will help you to lose all that weight you have gained.
•    Plus the technical background to how these drugs work on your body and why you are feeling the way you are.
•    Plus many more tips.

Here's an essential handbook on how to safely and more easily wean yourself (under medical supervision) off the heavily over-prescribed psychotropic medications. 
I have used the program with my patients and it works!

Hyla Cass M.D. Author of Supplement Your Prescription

SUCCESSES

"I have made the journey off both my SSRI, Lexapro and my benzodiazepine, Alprazolam. I sleep much better, not having as intense hot flashes, and my moodiness is gone.I have some anxiety, but nothing I cannot handle if needed as I have my Body Calm. Again, thank you for all that you have done for me. Being off the Alprazolam is wonderful. I never thought that was possible. And since going off the SSRI my white blood count continues in improve. However, my doctor still believes the SSRI could not be the culprit."

R.D

“I'd like to thank you for your website and the important mitzvah you're performing.I was on psychoactive drugs for a total of two years. It started with an antidepressant and a sleeping pill. I got worse. The dosages were upped. I didn't improve. The doctors added on a "mood stabilizer," then an anti-anxiety drug (a very low dosage of an antipsychotic). I figured the drugs were making me worse, not better...and in my total ignorance went off them cold turkey. Guess what happened. Back on the drugs.Eight months later, I was also prescribed a benzodiazepine "as needed" but no more than once a day. I felt like a zombie.My doctor wouldn't reduce my drugs until I "stabilized." I figured out that there was no stability, that I had to get off the drugs. How I wish I'd known about your website three years ago when the nightmare began! Anyway, I'm following the diet advice you give and have so far lost 20 pounds of the weight I gained while on the drug cocktail. My health continues to improve.Thank you from my heart".

C. R.

It’s been four years now since I got off Effexor with your help. It took me nearly three months to taper off the dose, which is funny I think I only took it for 3 or four months before that.I was diagnosed with Major Depressive Disorder in 2003 though I have had depression and anxiety issues my entire life. Over the course of five years doctors prescribed to me Prozac, Wellbutrin, Celexa and finally Effexor. Each time a med would stop working I would scour the internet to research other drugs that I could convince my doctor to prescribe me.  I began asking myself what if this one doesn't work then what will fix me? What began as a general annoyance that the drugs either stopped working, caused rashes,  or made me fat ended with Effexor making me sleep like a zombie, have night terrors so horrible that I felt physical pain in my dreams, and cry uncontrollably if I missed a dose. My children would ask me what was wrong and I would tell them not to worry I forgot to take my medicine they would look worried and say "then please don't forget anymore".
I knew I had to get off and that doctors were not going to fix me. It is not their business to fix us it is their business to keep us coming back and if we are ok we do not need them. It became clear that I was the one living the lifestyle that made me have the problems. I was the one who had to find and make the changes to fix me. I Googled away and I found you.
Finally honest straight forward advice to get off and solutions to alleviate and minimize physical reactions to getting off the drugs. Thank you Thank you thank you! I have dropped your link in quite a few friends e-mails after discussing getting off different drugs. Getting off Effexor took a lot of time and dedication and even after I was off completely I still experienced uncontrollable crying (especially if I drank alcohol which is not that often) and zaps in my ears for about 6 months after that.  You never said it would be easy, and you never tried to take advantage of me and sell me stuff. Even today I hear zaps from time to time and it just alerts me to get back on my omega 3s and stop eating crap.Thank you for reassuring me that it can be done and I do not have to be dependent on a foreign chemical to feel normal. Thank you for reinforcing the link between diet (especially refined carbs) and brain function. I have come so far but I am reminded with my relapse of negativity and sadness anytime I deviate back to my old eating habits.You must get thousands of thank you and testimonials each day, and I know mine is just one more but it comes truly heartfelt with immense gratitude.” 

Sincerely yours L. D.

ORDER YOUR FREE COPY NOW.....Take the first step

You are not alone; we are here to help you on your Road Back.

We are the Number 1 out-patient withdrawal program in the world.


We welcome enquiries from doctors and therapists who would like to use the programme in their practice.
Please contact Carola Goodwin at info@trbprodukten.nl

Disclaimer:

We always advise you to work together with your doctor, therapist or physician. We do not diagnose or treat illness.

EnglishDutchSloveniaSwedishDanish
EnglishDutchSloveniaSwedishDanish